# SDR ASOA2014100211363

- Difficulty date: September 4, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,769 hours, 22,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOOR SUPPORT ANGLE CORRODED AT PAX DOOR BETWEEN BS 310- 333.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06 AND TR 53-27.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-06 AND 51-42-20, 51-40-11-00, AND 51-42-21.
